MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s11239-006-8785-1

Медицинская библиотека · Journal of thrombosis and thrombolysis · 2006

Eptifibatide-induced thrombocytopenia and thrombosis.

Epelman Slava, Nair Deepu, Downey Ross, Militello Mike, Askari Arman T

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Glycoprotein (GP) IIb/IIIa inhibitors have been shown to reduce morbidity and mortality in patients with acute coronary syndromes undergoing percutaneous coronary interventions (PCI). With their widespread use, there is a growing body of literature describing adverse outcomes, including severe thrombocytopenia. Here we report a case of a 75-year-old man who presented with an ST-elevation myocardial infarction, underwent primary PCI and stenting, and subsequently developed profound thrombocytopenia and thrombosis after eptifibatide administration. This report adds to the literature regarding eptifibatide-induced thrombocytopenia and also raises the possibility of a new syndrome of eptifibatide-induced thrombosis. A case is made to examine available databases for thrombosis after administration of eptifibatide and other GPIIb/IIIa inhibitors.

Для цитирования: Epelman Slava, Nair Deepu, Downey Ross, Militello Mike, Askari Arman T. Eptifibatide-induced thrombocytopenia and thrombosis.. Journal of thrombosis and thrombolysis. 2006. DOI: 10.1007/s11239-006-8785-1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.